TitleEffect of atmospheric tides on the morphology of the quiet time, postsunset equatorial ionospheric anomaly
Publication TypeJournal Article
Year of Publication2006
AuthorsEngland, SL, Immel, TJ, Sagawa, E, Henderson, SB, Hagan, ME, Mende, SB, Frey, HU, Swenson, CM, Paxton, LJ
JournalJournal of Geophysical Research
Volume111
IssueA10
Date PublishedJan-01-2006
ISSN0148-0227
URLhttp://doi.wiley.com/10.1029/2006JA011795
DOI10.1029/2006JA011795
Short TitleJ. Geophys. Res.


Page Last Modified: March 3, 2014